MathSciNet Relay Station
MathSciNet bibliographic data
MR2596064 54F45 (20F65 54C65 55M10 57M07)
Higes, J. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2235–2244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement